# SDR USAA2011030390957

- Difficulty date: February 21, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 39,294 hours, 15,763 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361087600100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C11 - MAJOR REPAIR - CORROSION ON FLOOR PANEL 222FF BETWEEN FR20 TO FR24, -Z240 & BETWEEN -Y1037 TO -Y1379.  REPLACED FLOOR PANEL 222FF BETWEEN FR20 TO FR24, -Z240 & BETWEEN -Y1037 TO -Y1379.
